Aa
A
A
A
Close
Sexual Health Community
13.6k Members
Avatar universal

finding it hard to get an erection

hi doctor
            i have been to my doctors and they have prbutescribed me 10 milligrams of lisinoprol daily but i am noe finding it hard to get an erection can i take viraga
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi there,
Few men may have decreased sex drive and erectile dysfunction while on Lisinopril. Difficulty in erection in young men is mainly due to psychological causes while in older men it is due to physical causes. Any disease, injury, side effects of drugs can cause this problem. You may need lifestyle changes like losing excess weight, quitting smoking, and exercising .Drug therapy and counseling may help. Consult a doctor for starting Vigara.I hope it helps.
Best wishes and regards!
Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.